# SDR YENA2024093001313

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271N
- Aircraft serial: 11129
- Aircraft time: 6,642 hours, 963 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fcu
- Part number: C12850AC03
- Part serial: C12850017073
- Condition: Failed
- Location: 2ca
- Part time: 6,642 hours, 963 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT#72, EDI-JFK. (ETOPS) 'FCU 1 & 2 FAULT FCU DISPLAYING BLANK; REMOVED AND REPLACED FCU IAW AMM 22-81-12 (2CA) ALL OPS NORMAL.'
